Glyxambi
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 586
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2018  |  Volume : 66  |  Issue : 6  |  Page : 863-865

Rebound inflammation after an intravitreal injection in Vogt–Koyanagi–Harada syndrome


Department of Vitreo-retina, Dr Shroff's Charity Eye Hospital, New Delhi, India

Correspondence Address:
Dr. Manisha Agarwal
Dr. Shroff's Charity Eye Hospital, 5027-Kedar Nath Road, Daryaganj, New Delhi - 110 002
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijo.IJO_1145_17

Rights and Permissions

A 43-year-old male with chronic Vogt–Koyanagi–Harada syndrome (VKH) presented with subfoveal choroidal neovascular membrane (CNVM) in the right eye with no evidence of active inflammation. He underwent intravitreal bevacizumab and dexamethasone injections. Postinjection he developed fresh keratic precipitates and exudative retinal detachment (RD). He received two more bevacizumab injections with oral corticosteroids and immunosuppressants causing resolution of exudative RD with scarred CNVM. We report this case to highlight that intravitreal injection may act as a trigger for rebound inflammation in VKH patients and may require anti-inflammatory drugs to be started even in the absence of an active inflammation.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed673    
    Printed3    
    Emailed0    
    PDF Downloaded124    
    Comments [Add]    

Recommend this journal